Inventiones mathematicae

, Volume 124, Issue 1, pp 129–174

Kummer theory for abelian varieties over local fields

  • J. Coates
  • R. Greenberg

DOI: 10.1007/s002220050048

Cite this article as:
Coates, J. & Greenberg, R. Invent math (1996) 124: 129. doi:10.1007/s002220050048

Copyright information

© Springer-Verlag Berlin Heidelberg 1996

Authors and Affiliations

  • J. Coates
    • 1
  • R. Greenberg
    • 2
  1. 1.Department of Pure Mathematics and Mathematical Statistics, University of Cambridge, 16 Mill Lane, Cambridge CB2 1SB, UKGB
  2. 2.Department of Mathematics, University of Washington, Box 354350, Seattle, WA 98195, USAUS